# SDR C2XA07CL021

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 20,095 hours, 18,101 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1080
- Condition: Faulty
- Location: Mlg
- Part time: 20,095 hours, 18,101 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2727 THE CREW REPORTED LOUD NOISE AND VIBRATION FROM FRONT OF AIRPLANE.  THE GEAR WAS RECYCLED AND THE NOISE WENT AWAY.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS STAYING OPEN.  THE LGEU WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
